# SDR QXEA9800034

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD EMERGENCY EXIT SIGN INOP.  REPLACED RIGHT HAND EXIT SIGN, OPERATIONAL CHECK GOOD.
